Differential Geometry - Dynamical Systems

ISSN 1454-511X
Volume 13 (2011)

Electronic Edition - PDF files
Managing Editor: Vladimir Balan

Suggested software for viewing and printing : Acrobat Reader.


  1. M. Aghasi, A. R. Bahari and A. Suri
    Higher order Hessian structures on Frechet manifolds,
    Pp. 1-18. [PDF]

  2. Haila Alodan
    Hypersurfaces of a Riemannian manifold with Killing vector field,
    Pp. 19-26. [PDF]

  3. Falleh R. Al-Solamy and Reem Al-Ghefari
    Conformal vector fields on a Kaehler manifold,
    Pp. 27-33. [PDF]

  4. A. Barani and M.R. Pouryayevali
    Vector optimization problems under d-invexity on Riemannian manifolds,
    Pp. 34-44. [PDF]

  5. Irena Comic
    Legendre transformation in (GMM^*)^{(nk),
    Pp. 45-58. [PDF]

  6. L. Del Riego and Phillip E. Parker
    General connections, exponential maps, and second-order differential equations,
    Pp. 59-77. [PDF]

  7. Soley Ersoy and Abdullah Inalcik
    On the generalized timelike Bertrand curves in 5-dimensional Lorentzian space,
    Pp. 78-88. [PDF]

  8. M. Ali Gungor and Murat Tosun
    Some characterizations of quaternionic rectifying curves,
    Pp. 89-100. [PDF]

  9. N. Islam, B. Islam and H. P. Mazumdar
    Generalized chaos synchronization of unidirectionally coupled Shimizu-Morioka dynamical systems,
    Pp. 101-106. [PDF]

  10. Ozgur Boyacioglu Kalkan and Rafael Lopez
    Spacelike surfaces in Minkowski space satisfying a linear relation between their principal curvatures,
    Pp. 107-116. [PDF]

  11. Meraj Ali Khan, Siraj Uddin and Khushwant Singh
    A classification on totally umbilical proper slant and hemi-slant submanifolds of a nearly trans-Sasakian manifold,
    Pp. 117-127. [PDF]

  12. K. T. Pradeep Kumar, C. S. Bagewadi and Venkatesha
    Projective phi-symmetric K-contact manifold admitting quarter-symmetric metric connection,
    Pp. 128-137. [PDF]

  13. Jae Won Lee
    Slant lightlike submanifolds of an indefinite S-manifold,
    Pp. 138-149. [PDF]

  14. Eberhard Malkowsky and Vesna Velickovic
    Visualisation of the moduli of analytic functions,
    Pp. 150-168. [PDF]

  15. Adelina Manea
    A de Rham theorem for a Liouville foliation on TM^0 over a Finsler manifold M,
    Pp. 169-178. [PDF]

  16. Svetislav M. Mincic and Milan Lj. Zlatanovic
    Derived curvature tensors in generalized Finsler space,
    Pp. 179-190. [PDF]

  17. M. Nadjafikhah and A. Mahdipour-Shirayeh
    Classification of curves in affine geometry,
    Pp. 191-200. [PDF]

  18. Shivalika Saxena and P. N. Pandey
    On Lie-recurrence in Finsler spaces,
    Pp. 201-207. [PDF]

  19. Violeta Zalutchi
    The Chern-Lagrange connection in the holomorphic jets bundle of order two,
    Pp. 208-219. [PDF]

Last update: July 2, 2011
DGDS home page